# SDR AALA20110520TUL12

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AT SPAR SHUTOFF ACTUATOR ADAPTER SHAFT/PLATE CORROSION UNDER PLATE.  REMOVED CORROSION PER SRM 51-10-02.  SPOT FACED, CLEANED HOLES AND FACE OF SPOT FACE.  PERFORMED HFEC HOLE PROBE OF FASTENER HOLES.  PERFORMED FPI INSPECTION IN REWORKED AREA.  FLAPPER PEENED AFFECTED AREA AND INSTALLED ADAPTOR PLATE PER EA B757-57-017021.
